Is your semen watery?
Ed: I have got a situation where my semen has changed to very watery (semen watery), to the point where it’s unnoticeable, like it’s urine. I’m 64 years old and I do have prostate problems. I just wonder if this will get a lot worse? In other words, there is no substance.
Dr. Dean: When you say prostate problems, you’re talking about an enlargement of the prostate?
Dr. Dean: Sometimes you can get something called retrograde ejaculation, and the ejaculate can actually go a little backwards into the bladder, so it’s kind of all there, but it’s not coming out.
Ed: I’ve also had a vasectomy.
Dr. Dean: That wouldn’t influence the volume. The vasectomy removes the sperm from the ejaculate. If you could take all the sperm in one ejaculation, and compress it down into one little packet, it would be the size of the head of a pin.
Most of the ejaculate, of course, is the supporting fluids. But semen volume is something that men get concerned about. There is no rule as to how much is normal. It varies greatly among men, from very little to a teaspoon or so.
I don’t know of many pathological states that can alter it, yet I don’t think this has been carefully studied. One of the most common questions I get asked is about characteristics of semen, from clarity to lumpiness to thickness to amount to discoloration. And it’s very poorly studied.
When you complaint of semen watery, this is rarely a sign of disease, but when you mention a disappearance of the amount, the first thing I think about is a retrograde ejaculation.
It is the kind of a thing that you have to expect as you get a little older, volume does decrease. And as far as the characteristics you’re describing, looseness or thickness, etc., that seems to be so variable with the sexual act itself, the state of hydration, how much fluids you have, when was the last time you made love, and it goes on and on. Go ahead and mention it to your doctor, but I don’t think it will turn out to be much.
2 thoughts on “Why Is My Semen Watery?”
I’m taking TAMSULOSIN HCL 0.5MG,and the longer I’ve taken it,noticing that my cum is very watery,which wasn’t that way before,and I don’t gush it out now.Does my meds has anything to do with that,and is it any way to get that to turn back white& thick,and should I be worried,and YES I have an enlarged prostate,and I’am also taking FINASTERIDE 5MG.Thanks
Hello, William. As it is said in the article, I quote “When you complaint of semen watery, this is rarely a sign of disease”. What I suggest is to get rid of the medicines you take and try to have a natural healthy lifestyle. When I say healthy lifestyle, I mean you need first a detox, and then you need to consume as long as possible fresh fruits and vegetables. The fruit and vegetable consumption will heal the diseases you have.
The medicines sometimes make it worse, so I believe they are one of the watery cum, but you should not worry about it because there are things you can do.
Can you tell me if you have a healthy lifestyle or if you don’t care about what you eat or drink? As you probably know, we are what we eat and drink, also :)
Be happy, it’s not irreversible.